# SDR SIMA20150422007

- Difficulty date: April 22, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR NR 3 HAS APPROX 1 INCH CRACK PROTRUDING FROM THE WIRE HARNESS HOLE.  COMPLIED WITH RT WING SPAR III CRACK, PERMANENT REPAIR IAW ERS-EM-57MR-438.
